Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 16, 2016, 5:03 PM EDT for Pickens County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2016, 5:03 PM EDT (21:03 UTC)
- Expired
- Jul 16, 2016, 5:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
County Pickens County, GA
The radar
The Atlanta radar (KFFC), 127 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
596
WWUS82 KFFC 162103
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT JUL 16 2016
GAZ007-013-014-162145-
GILMER GA-DAWSON GA-PICKENS GA-
503 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON AND PICKENS COUNTIES UNTIL 545 PM EDT...
AT 502 PM EDT...A STRONG THUNDERSTORM WAS OVER TALKING ROCK...MOVING
EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JASPER...TALKING ROCK...AMICALOLA FALLS STATE PARK...LAKE TAMARACK...
TALMADGE...TATE...ROY...MARBLEHILL...HINTON...BLAINE...CARTECAY...LEN
FOOTE HIKE INN...SEQUOYAH LAKE AND FAUSETT LAKE.
LAT...LON 3459 8419 3441 8420 3438 8458 3441 8458
3441 8459 3451 8462 3467 8436
TIME...MOT...LOC 2102Z 248DEG 12KT 3447 8451
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 16, 2:52 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 16, 2:52 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 252 PM EDT SAT JUL 16 2016 .SHORT TERM /Tonight through Sunday Night/... Scattered showers and thunderstorms have developed within moist/unstable airmass, typical in mid July. Weak convergence zone extending SW-NE has supported more organized convection along the I- 20/I-85 corridors this afternoon. Expect coverage to increase north of I-85/I-20 where better heating/instability exists. Much of the activity will diminish after sunset with loss of heating but still expect isolated storms through 10PM-midnight. Sunday...upr ridge of high pressure trys to build a bit farther east across northern MS and AL. This will likely turn the flow aloft more northerly across GA with convection again firing by midday. Believe areas south of Athens to Atlanta to La Grange line will have higher chance of seeing storms Sunday. A few organized, stronger storms will be possible but widespread severe weather is not expected at this time. Temperatures will remain warm (upper 80s to mid 90s), especially outside of showers/storms. DJN.83 .LONG TERM /Monday through Saturday/... Only refreshed temperatures based on the latest guidance. Synoptic scale pattern at the start of the long term will feature mid/upper level subtropical high building westward from the Atlantic across the lower Mississippi Valley...pushing the more significant belt of westerlies across the northern portion of the country. The position of this high should suppress widespread convection across the CWA on Monday...however continued warm temps will likely allow some isolated diurnal activity to break the cap. H5 ridge will continue to build west Tue and Wed...and GEFS/ECMWF/CMC ensemble guidance all hinting at least a 597 dam high centering over the southern Plains! This positioning will luckily spare us from brutally hot conditions...however the CWA will be located within the ring of fire on the ridge periphery so any disturbance traversing thru the flow will likely act to spark/enhance cloud cover and/or any convection. As the ridge builds west...a shortwave will swing across southern Quebec and Ontario...pushing a sfc frontal system toward the area. Model consensus indicates the front MAY sweep through the state Tues into Wed...possibly allowing drier air/PWs just under 1.5 inches and mixing ratios near 10g/kg/ to filter into at least north Ga behind it as a 1025+mb sfc high settles over New England. POPs look good for now...although it is unclear how much influence the front will have should it reach the state. Best chance looks to be across north Ga Tues and central Ga Tues night/early Wed. Front will likely stall across central Ga for the remainder of the period...allowing for highest chances of convection to be across central Ga...while somewhat drier air may linger across north Ga. TROPICS: Aside from a few minor tropical/easterly waves...the tropics will remain quiet for the period with no development progged by the NHC. SEVERE: Widespread severe weather is not expected...though with hot temperatures cannot rule out a few diurnally driven severe pulse-type storms each afternoon/evening...of course barring any larger- scale forcing mechanism. Kovacik && .AVIATION... 18Z Update... Afternoon convection firing all around the airfields making for a challenging short-term forecast. Westward-moving outflow is about on top of KATL and could switch winds briefly to the ESE before gradually turning back to a more prevailing SSW direction. This boundary could be focus for additional shra/tsra over the next few hours this aftn. Loss of heating and lack of true lifting mechanism should gradually diminish convection after 00z, with just spotty showers possible, especially south between KCSG and KMCN through midnight. Not confident on development low clouds/ shallow fog overnight but a higher probability exists in spots that receive heavy rain this afternoon/evening. //ATL Confidence...18Z Update... Medium confidence on convection. High on all other elements. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 72 96 / 30 30 30 30 Atlanta 73 91 74 94 / 30 30 30 30 Blairsville 65 87 67 90 / 30 30 30 40 Cartersville 70 92 72 94 / 30 30 20 30 Columbus 74 94 75 96 / 20 30 30 40 Gainesville 71 90 73 94 / 30 30 30 30 Macon 73 95 73 97 / 30 40 30 40 Rome 70 93 71 96 / 20 20 20 30 Peachtree City 70 92 71 94 / 30 30 30 30 Vidalia 74 94 74 95 / 30 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DJN.83 LONG TERM....Kovacik AVIATION...DJN.83
Hazardous weather outlook, Jul 16, 11:30 AM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EDT SAT JUL 16 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WEAKLY DISTURBED MID-LEVELS AND SEVERAL SURFACE BOUNDARIES WILL ALLOW FOR SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EVENING. STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE WITH THE MAIN THREAT BEING DAMAGING DOWNBURST WINDS...WHILE FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITHIN THE STRONGER DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH WEDNESDAY AREA-WIDE. BY THURSDAY AND FRIDAY...THE POTENTIAL SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. WHILE ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WIDESPREAD ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 16, 4:03 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT SAT JUL 16 2016
GAZ016-162030-
WHITE GA-
403 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE COUNTY UNTIL
430 PM EDT...
AT 401 PM EDT...A STRONG THUNDERSTORM WAS NEAR UNICOI STATE PARK...
MOVING NORTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...
TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HELEN...UNICOI STATE PARK...SAUTEE...SMITHGALL WOODS CONSERVATION
AREA...ROBERTSTOWN...ANNA RUBY FALLS AND BATESVILLE.
LAT...LON 3477 8365 3477 8363 3476 8363 3473 8362
3472 8364 3468 8364 3466 8366 3462 8364
3460 8365 3469 8381 3475 8379 3480 8373
3479 8370 3480 8368
TIME...MOT...LOC 2001Z 240DEG 6KT 3471 8367Special weather statement, Jul 16, 4:05 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SAT JUL 16 2016
GAZ013-014-021-022-162030-
DAWSON GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
405 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...
SOUTHEASTERN PICKENS...NORTHEASTERN CHEROKEE AND NORTHWESTERN FORSYTH
COUNTIES UNTIL 430 PM EDT...
AT 404 PM EDT...A STRONG THUNDERSTORM WAS SOUTHWEST OF
DAWSONVILLE...MOVING EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...DAWSONVILLE...MATT...HIGHTOWER...SILVER CITY...COAL
MOUNTAIN AND HOLLIS LATHEM RESERVOIR.
LAT...LON 3426 8431 3440 8432 3442 8411 3432 8405
3422 8410
TIME...MOT...LOC 2004Z 273DEG 8KT 3432 8421Special weather statement, Jul 16, 4:25 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT SAT JUL 16 2016
GAZ014-015-022-023-162115-
DAWSON GA-LUMPKIN GA-FORSYTH GA-HALL GA-
425 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...SOUTHERN
LUMPKIN...NORTHERN FORSYTH AND HALL COUNTIES UNTIL 515 PM EDT...
AT 424 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
NORTHWEST OF GAINESVILLE TO SOUTHEAST OF DAWSONVILLE TO EAST OF BALL
GROUND...AND MOVING EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...CUMMING...DAWSONVILLE...OAKWOOD...DOUGHERTY...WAR HILL
PARK...CHESTATEE...MATT...MURRAYVILLE...HIGHTOWER...SILVER CITY...
COAL MOUNTAIN...HOLLIS LATHEM RESERVOIR AND OSCARVILLE.
LAT...LON 3438 8376 3425 8380 3423 8394 3423 8417
3429 8426 3440 8426 3441 8424 3446 8388
TIME...MOT...LOC 2024Z 248DEG 13KT 3436 8395 3433 8407 3434 8426Special weather statement, Jul 16, 4:34 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT SAT JUL 16 2016
GAZ016-162130-
WHITE GA-
434 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE COUNTY UNTIL 530
PM EDT...
AT 433 PM EDT...A STRONG THUNDERSTORM WAS NORTH OF CLEVELAND...
MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND VERY HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HELEN...UNICOI STATE PARK...QUALATCHEE LAKE...SAUTEE...WHITLEY GAP
SHELTER...SMITHGALL WOODS CONSERVATION AREA...ROBERTSTOWN...ANNA
RUBY FALLS AND BATESVILLE.
LAT...LON 3477 8365 3477 8364 3473 8362 3472 8364
3467 8364 3466 8366 3462 8364 3461 8383
3472 8384 3474 8382 3477 8383 3480 8372
3479 8370 3480 8369
TIME...MOT...LOC 2033Z 248DEG 12KT 3471 8374Special weather statement, Jul 16, 4:52 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT SAT JUL 16 2016
GAZ102-162130-
STEWART GA-
452 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STEWART COUNTY UNTIL 530
PM EDT...
AT 451 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM WEST OF
LUMPKIN TO NORTHWEST OF CUTHBERT...MOVING NORTHWEST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...OMAHA...SANFORD...PROVIDENCE CANYON STATE PARK...WESTVILLE
AND CHARLES.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3198 8496 3198 8501 3197 8503
3199 8504 3199 8507 3202 8505 3206 8506
3209 8504 3213 8506 3218 8501 3219 8498
3214 8481 3192 8475
TIME...MOT...LOC 2051Z 119DEG 6KT 3206 8491 3188 8487Special weather statement, Jul 16, 5:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT JUL 16 2016
GAZ007-013-014-162145-
GILMER GA-DAWSON GA-PICKENS GA-
503 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON AND PICKENS COUNTIES UNTIL 545 PM EDT...
AT 502 PM EDT...A STRONG THUNDERSTORM WAS OVER TALKING ROCK...MOVING
EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JASPER...TALKING ROCK...AMICALOLA FALLS STATE PARK...LAKE TAMARACK...
TALMADGE...TATE...ROY...MARBLEHILL...HINTON...BLAINE...CARTECAY...LEN
FOOTE HIKE INN...SEQUOYAH LAKE AND FAUSETT LAKE.
LAT...LON 3459 8419 3441 8420 3438 8458 3441 8458
3441 8459 3451 8462 3467 8436
TIME...MOT...LOC 2102Z 248DEG 12KT 3447 8451The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 11:46 AM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 16, 12:20 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Jul 16, 12:34 PM EDT | Special Weather Statement | FFC | Walker | 26 min |
| Jul 16, 12:46 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jul 16, 1:23 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jul 16, 2:24 PM EDT | Special Weather Statement | FFC | Barrow | 51 min |
| Jul 16, 2:33 PM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Jul 16, 2:47 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 28 min |
| Jul 16, 3:13 PM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Jul 16, 3:14 PM EDT | Special Weather Statement | FFC | Warren | 31 min |
| Jul 16, 3:17 PM EDT | Special Weather Statement | FFC | Forsyth | 28 min |
| Jul 16, 3:18 PM EDT | Special Weather Statement | FFC | Hall | 27 min |
| Jul 16, 3:59 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 16, 4:03 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Jul 16, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jul 16, 4:25 PM EDT | Special Weather Statement | FFC | Hall | 50 min |
| Jul 16, 4:34 PM EDT | Special Weather Statement | FFC | White | 56 min |
| Jul 16, 4:52 PM EDT | Special Weather Statement | FFC | Stewart | 38 min |
| Jul 16, 5:14 PM EDT | Special Weather Statement | FFC | Macon | 46 min |
| Jul 16, 5:27 PM EDT | Special Weather Statement | FFC | White | 63 min |
| Jul 16, 5:44 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 46 min |
| Jul 16, 6:21 PM EDT | Special Weather Statement | FFC | Bibb | 39 min |
| Jul 16, 6:23 PM EDT | Special Weather Statement | FFC | Polk | 52 min |
| Jul 16, 6:28 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Jul 16, 6:42 PM EDT | Special Weather Statement | FFC | Crawford | 48 min |
| Jul 16, 6:46 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
| Jul 16, 6:52 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 23 min |
| Jul 16, 6:55 PM EDT | Special Weather Statement | FFC | Cherokee | 50 min |
| Jul 16, 7:02 PM EDT | Special Weather Statement | FFC | Cobb | 43 min |
| Jul 16, 7:04 PM EDT | Special Weather Statement | FFC | Jones | 41 min |
| Jul 16, 7:13 PM EDT | Special Weather Statement | FFC | Wilkinson | 47 min |
| Jul 16, 7:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jul 16, 7:34 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 41 min |
| Jul 16, 7:39 PM EDT | Special Weather Statement | FFC | Meriwether | 51 min |
| Jul 16, 7:44 PM EDT | Special Weather Statement | FFC | Cobb | 46 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.